# SDR GLBA2013070100266

- Difficulty date: June 28, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 35,524 hours, 44,519 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE LANDING GEAR FAILED TO EXTEND WHEN GEAR HANDLE WAS SELECTED TO DOWN POSITION, NO INTRANSIT LIGHT INDICATION AND NO GREEN LIGHTS, RAN CHECKLIST AND MANUALLY EXTENDED GEAR.  MX R & R THE POWER PACK MOTOR AND TIME DELAY PCB, OPS CHECKED GOOD.
